# SDR CA020731002

- Difficulty date: July 23, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Cessna 182A
- Aircraft time: 2,612 hours
- Engine: Cont O470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Lead
- Condition: Intermittent
- Location: Magneto
- Component: Magneto, Cont, O470L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RUN-UP AFTER ANNUAL INSPECTION LT MAGNETO GROUNDED OUT.  INSPECTION FOUND "P" LEAD INTERMITTENT.  ON FLEXING RT "P" LEAD IT WAS ALSO FOUND TO BE INTERMITTENT.  FURTHER EXAMINATION DISCLOSED DETERIORATED INSULATION CLOSE TO ENTRY TO MAGNETOS ALLOWING GROUNDING ON BRAIDED SHIELDING.
